On Regular Right Duo Semigroups.

S. Lajos

Elemente der Mathematik (1972)

  • Volume: 27, page 86-87
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Lajos, S.. "On Regular Right Duo Semigroups.." Elemente der Mathematik 27 (1972): 86-87. <http://eudml.org/doc/141066>.

author = {Lajos, S.},
journal = {Elemente der Mathematik},
pages = {86-87},
title = {On Regular Right Duo Semigroups.},
url = {http://eudml.org/doc/141066},
volume = {27},
year = {1972},

AU - Lajos, S.
TI - On Regular Right Duo Semigroups.
JO - Elemente der Mathematik
PY - 1972
VL - 27
SP - 86
EP - 87
UR - http://eudml.org/doc/141066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.